# SDR CALA2015022793180

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 52,531 hours, 20,231 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NUMEROUS FMGC RELATED FAULTS.  REPORTED AROUND 100 KTS AT REJECT.  PERFORMED AFS BITE, NO FAULTS DETECTED.
